# SDR 03FDEA00917

- Difficulty date: June 17, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: AGA720213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STRINGER SPLICE BRACKET AT STA 1951 STRINGER 51LT FOUND CRACKED.  AFT CARGO COMPARTMENT STA 1951 STRINGER 51LT CRACKED CLIP REMOVED AND NEW CLIP FABRICATED PER DRAWING AGA 3092, SRM 51-35-01 VOL II, SRM 51-33-01 VOL II AND REFER TO FEDEX EA 1-5310-71724, FUSELAGE- MAINFRAME- TRACKING OF B TYPE REPAIR ON FRAME.
